Alert archive / Oregon / Hazardous Seas Warnings in 2021

Hazardous Seas Warning 11, NWS Medford, OR

January 31, 2021

NWS Medford, OR issued this hazardous seas warning at Jan 31, 2021, 8:00 PM PST. It took effect at Feb 1, 2021, 8:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 31, 2021, 8:00 PM PST (04:00 UTC)
In effect from
Feb 1, 2021, 8:00 AM PST
Expired
Feb 1, 2021, 2:31 PM PST
In force
7 hr
Issued by
NWS Medford, OR

The text

As transmitted.

931 
WHUS76 KMFR 010400
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
800 PM PST Sun Jan 31 2021

PZZ370-011700-
/O.CAN.KMFR.SE.W.0010.000000T0000Z-210202T0000Z/
/O.NEW.KMFR.SC.Y.0019.210201T2100Z-210202T1500Z/
/O.UPG.KMFR.SC.Y.0018.000000T0000Z-210202T1500Z/
/O.NEW.KMFR.SE.W.0011.210201T1200Z-210201T2100Z/
/O.EXB.KMFR.GL.W.0008.000000T0000Z-210201T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
800 PM PST Sun Jan 31 2021

...GALE WARNING IN EFFECT UNTIL 4 AM PST MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 AM TO 1 PM PST
MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 7 AM PST
TUESDAY...

* WHAT...South winds 30 to 35 kt with gusts up to 40 kt this
  evening, diminishing overnight. Very steep wind driven seas of
  15 to 18 feet tonight, becoming west 10 to 12 feet at 13  
  seconds by Monday afternoon. 
 
* WHERE...All areas.
 
* WHEN...Gales will peak this evening, then diminish overnight.
  Very steep seas will continue through tonight, then gradually 
  diminish through Monday. 

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ376-011700-
/O.CAN.KMFR.SE.W.0010.000000T0000Z-210202T0000Z/
/O.NEW.KMFR.SC.Y.0019.210201T2100Z-210202T1500Z/
/O.UPG.KMFR.SC.Y.0018.000000T0000Z-210202T1500Z/
/O.NEW.KMFR.SE.W.0011.210201T1200Z-210201T2100Z/
/O.EXT.KMFR.GL.W.0008.000000T0000Z-210201T1200Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
800 PM PST Sun Jan 31 2021

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 AM TO 1 PM PST
MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 7 AM PST
TUESDAY...

* WHAT...South winds 30 to 35 kt with gusts up to 40 kt this
  evening, diminishing overnight. Very steep wind driven seas of
  15 to 18 feet tonight, becoming west 10 to 12 feet at 13 
  seconds by Monday afternoon. 
 
* WHERE...All areas.
 
* WHEN...Gales will peak this evening, then diminish overnight.
  Very steep seas will continue through tonight, then gradually 
  diminish through Monday. 

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-356-011700-
/O.CAN.KMFR.SE.W.0010.000000T0000Z-210202T0000Z/
/O.NEW.KMFR.GL.W.0010.210201T0400Z-210201T1200Z/
/O.CON.KMFR.SC.Y.0018.000000T0000Z-210202T1500Z/
/O.NEW.KMFR.SE.W.0011.210201T1200Z-210201T2100Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
800 PM PST Sun Jan 31 2021

...GALE WARNING IN EFFECT UNTIL 4 AM PST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
TUESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 AM TO 1 PM PST
MONDAY...

* WHAT...South winds 30 to 35 kt with gusts up to 40 kt this
  evening, diminishing overnight. Very steep wind driven seas of
  12 to 15 feet tonight, becoming west 10 to 11 feet at 13 
  seconds by Monday afternoon. 

* WHERE...Gales and very steep and hazardous seas are expected 
  for all waters beyond 2 nm from shore and near capes and 
  headlands. All other areas can expect small craft advisory 
  conditions.

* WHEN...Gales will peak this evening, then diminish overnight.
  Very steep seas will continue through tonight, then gradually
  diminish through Monday. 

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
2 follow-up statements
518 
WHUS76 KMFR 011123
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
323 AM PST Mon Feb 1 2021

PZZ350-356-020030-
/O.EXT.KMFR.GL.W.0010.000000T0000Z-210201T1600Z/
/O.CON.KMFR.SC.Y.0018.000000T0000Z-210202T1500Z/
/O.EXT.KMFR.SE.W.0011.210201T1600Z-210202T0100Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
323 AM PST Mon Feb 1 2021

...GALE WARNING NOW IN EFFECT UNTIL 8 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
TUESDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO
5 PM PST THIS AFTERNOON...

* WHAT...South winds 30 to 35 kt with gusts up to 40 kt,
  diminishing this morning. Very steep wind driven seas of 12 to
  17 feet, becoming west 11 to 13 feet at 13 seconds by this
  afternoon.

* WHERE...All locations between Florence and Cape Blanco within 10
  nm from shore. Lower winds and seas within 2 to 3 nm from shore.

* WHEN...For the Gale Warning, until 8 AM PST this morning. For 
  the Hazardous Seas Warning, from 8 AM this morning to 5 PM PST 
  this afternoon. For the Small Craft Advisory, until 7 AM PST 
  Tuesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-376-020030-
/O.EXT.KMFR.GL.W.0008.000000T0000Z-210201T1600Z/
/O.EXT.KMFR.SE.W.0011.210201T1600Z-210202T0100Z/
/O.EXT.KMFR.SC.Y.0019.210202T0100Z-210202T1500Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
323 AM PST Mon Feb 1 2021

...GALE WARNING NOW IN EFFECT UNTIL 8 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO
5 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM PST TUESDAY...

* WHAT...South winds 30 to 35 kt with gusts up to 40 kt,
  diminishing this morning. Very steep wind driven seas of 15 to
  18 feet, becoming west 11 to 13 feet at 13 seconds by Monday 
  afternoon.

* WHERE...All locations between Florence and Cape Blanco beyond 10
  nm from shore. 

* WHEN...For the Gale Warning, until 8 AM PST this morning. For 
  the Hazardous Seas Warning, from 8 AM this morning to 5 PM PST 
  this afternoon. For the Small Craft Advisory, from 5 PM this 
  afternoon to 7 AM PST Tuesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
516 
WHUS76 KMFR 012231
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
231 PM PST Mon Feb 1 2021

PZZ370-021145-
/O.CAN.KMFR.SE.W.0011.000000T0000Z-210202T0100Z/
/O.EXT.KMFR.SC.Y.0019.210201T2231Z-210203T0300Z/
/O.NEW.KMFR.GL.A.0007.210203T0300Z-210203T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
231 PM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
   NIGHT...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...For the Small Craft Advisory, south winds 10 to 20 kt
  becoming southwest 20 to 30 kt Tuesday afternoon. Steep seas 12
  to 16 feet subsiding to 8 to 10 feet Tuesday morning. For the
  Gale Watch, southwest winds 20 to 30 kt with gusts up to 45 kt
  and seas 8 to 11 ft possible.

* WHERE...All areas. 

* WHEN...For the Small Craft Advisory, until 7 PM PST Tuesday. 
  For the Gale Watch, from Tuesday evening through late Tuesday 
  night.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-021145-
/O.CAN.KMFR.SE.W.0011.000000T0000Z-210202T0100Z/
/O.EXT.KMFR.SC.Y.0018.000000T0000Z-210203T0300Z/
/O.NEW.KMFR.GL.A.0007.210203T0300Z-210203T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
231 PM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
   NIGHT...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...For the Small Craft Advisory, south winds 10 to 20 kt
  becoming southwest 20 to 30 kt Tuesday afternoon. Steep seas 12
  to 16 feet subsiding to 8 to 10 feet Tuesday morning. For the
  Gale Watch, southwest winds 20 to 30 kt with gusts up to 45 kt
  and seas 8 to 11 ft possible.

* WHERE...All areas.

* WHEN...For the Small Craft Advisory, until 7 PM PST Tuesday. 
  For the Gale Watch, from Tuesday evening through late Tuesday 
  night.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ356-021145-
/O.CAN.KMFR.SE.W.0011.000000T0000Z-210202T0100Z/
/O.EXT.KMFR.SC.Y.0018.000000T0000Z-210202T1800Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
231 PM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST TUESDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...South winds 10 to 20 kt shifting to west 10 to 20 kt
  Tuesday morning. Steep seas 12 to 16 feet, subsiding below 10
  feet by late Tuesday morning. 

* WHERE...All areas.

* WHEN...Until 10 AM PST Tuesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

PZZ376-021145-
/O.CAN.KMFR.SE.W.0011.000000T0000Z-210202T0100Z/
/O.EXT.KMFR.SC.Y.0019.210201T2231Z-210202T1800Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
231 PM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST TUESDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...South winds 10 to 20 kt shifting to west 10 to 20 kt
  Tuesday morning. Steep seas 12 to 16 feet, subsiding below 10
  feet by late Tuesday morning. 

* WHERE...All areas.

* WHEN...Until 10 AM PST Tuesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this hazardous seas warning went out at Jan 31, 3:17 PM PST, 4 hours 43 minutes earlier.

Area forecast discussion, Jan 31, 3:17 PM PST, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Medford OR
317 PM PST Sun Jan 31 2021

.SHORT TERM...This afternoon through Tuesday...
A broad trough of low pressure off of the Pacific Northwest coast
continues to spin moisture into the area this afternoon. An
inland surge of precipitation today across the interior west side
to the Cascades is now re-configuring northwestward, orienting
more coastward with time. We've had reports up around 2 inches of
rain in 24 hours near O'Brien in Josephine County as of 3 PM PST.

Snow levels have risen across the forecast area to approximately
4500 feet this afternoon, though they might be as high as 5500
feet in some areas. This includes in the Mount Shasta area, where
precipitation has come to an end for now in Mount Shasta City and
on Snowman's Summit.

As the precipitation refocuses along and near the coast tonight
through Monday morning the main focus will be heavy rainfall
along and near the coast and winds out ahead of it. Please note
that the Areal Flood Watch remains in effect across much of
western Siskiyou, Josephine, Coos, and Curry counties through
4 AM PST Tuesday morning. We've had some reports of ponding water
beginning in some areas of Josephine County, but no flood reports
as of the writing of this discussion.

The South Fork of the Coquille River at Myrtle Point and Powers
are expected to reach Action Stage later Monday into Monday night,
with Minor Flood Stage expected at the Myrtle Point.
Additionally, the Coquille at Coquille is expected to go to action
stage early Tuesday. We will continue to closely watch the Chetco
River, but, as of now, only significant rises are expected on it
and action stage is not expected to be reached.

Monday afternoon and evening the frontal boundary is expected to
move eastward along with the heavy precipitation with it. Snow
levels will initially be in the 4500 to 5500 foot range as it
arrives, but then are likely to lower into the 3,000 to 4,000 foot
range as it moves through. Guidance still has a wide range of snow
levels as the front moves through, but went with the NAM12 to a
bit lower as the heaviest precipitation with the front moves
through. In short, we expect a period of moderate to very heavy
snowfall as the front moves through, heaviest in the Mount Shasta
area and mountains of Siskiyou County, and less heavy in the
Oregon Cascades. Expect that there's likely to be a period of
moderate to significant road impacts on I-5 later Monday
afternoon into the evening as the front moves through. ~BTL

.LONG TERM...Tuesday night through Sunday night...The beginning
portion of the long term bears watching for future updates.

The weather story  for Tuesday night through Wednesday has gotten
more interesting, with a now higher confidence that high
temperatures on Wednesday will be the coldest of the week, and also
an increased probability of precipitation for Tuesday night through
Wednesday. The key questions with a lower degree of certainty at
this juncture are the snow level and precipitation amounts.

The snow level falls a blend of models and is forecast to fall from
3000 feet to around 2000 feet on Tuesday night, then rise back to
around 2500 with the heating of the day on Wednesday. Regarding
snowfall amounts, widespread amounts of a dusting to an inch are
forecast above 2500 feet, and 2 to 5 inches in the southern Oregon
Cascades. The 12Z ECMWF leans toward the stronger/wetter/colder side
of the range of solutions and is focused upon late Tuesday night and
Wednesday morning, the 12Z GFS toward the weaker/drier side, while
the 12Z ECMWF ensemble members are about evenly split between
impactful and non-impactful snowfall. Meantime, the 18Z GFS data has
very recently arrived. It has trended slower (with a focus upon day-
time Wednesday lingering into early Wednesday evening), but is
stronger than its previous run, and still weaker than the ECMWF.
Quite simply, uncertainty is higher than usual this near to an
event, higher than we would like it to be. The widest range in
potential impact relates to the 3 passes along I-5 between Grants
Pass and Canyonville. About an inch of snow is forecast there, but
there is a risk of several inches of snow and also a potential of no
snow/for the snow level to remain above these passes.

A couple of days ago, the bulk of model solutions were progressive
in exiting the upper trough from our area with a rapidly diminishing
probability and quantity of precipitation. Yesterday, the mean
ensemble solutions caught on to a slower and splitting pattern with
our area generally between the northern and southern branches, with
some meager risk of light showers above 3000 feet. Lo and behold,
with the passage of another day, confidence has grown in a continued
slowing of the upper level pattern, with a more stretched trough
from northeast (over western Canada) to southwest (farther offshore
of California). As such, this places our area in a location to be
affected by the next wave dropping southeast from Alaska in the cold
northern branch.

Ridging is still expected to strengthen over the eastern Pacific
later Wednesday night into Thursday for a break between
disturbances, but widespread valley stratus during the night and
morning hours. Models have nearly universally trended weaker with a
shortwave moving southeast down the front side of the ridge Thursday
night through Friday. As such, the probability of precipitation has
been lowered from the previous forecast. Also, the high temperature
forecast on Friday is likely to be tricky/dependant on the extent
and timing of clearing of valley stratus. The ridge is expected to
build inland Friday night through Saturday night. Model agreement
regarding a dry forecast during this period has increased. That
agreement diminishes for Day 7/Sunday, but the mean solution
suggests a weak wave weakening the ridge as it passes relatively
harmlessly north of our area with a slight cooling trend and
increase in high level or mid and high level cloud cover to
accompany another episode of night and morning valley stratus. -DW

&&

.AVIATION...For the 31/18Z TAFs...A slow moving front will continue
areas of moderate to heavy precipitation with a mix of MVFR and VFR
west of the Cascades through Monday. Meantime, gusty southerly winds
and mountain obscuration will be widespread across the area, and
mainly VFR is expected east of the Cascades. -DW

&&

.MARINE...Updated 200 PM PST Sunday 31 Jan 2021...The last in a
series of strong fronts will move onshore Monday afternoon. Winds
and seas will diminish after the front moves inland. Weaker fronts
will move onshore Tuesday, Wednesday, and Thursday night with no
worse than advisory level conditions expected. Offshore high
pressure and a trough near the coast will develop Friday and persist
through the weekend.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...High Wind Warning from 4 AM Monday to 4 AM PST Tuesday for
     ORZ030-031.
     Wind Advisory until 4 AM PST Tuesday for ORZ030-031.
     Flood Watch through late Monday night for ORZ021-022-024.
     Wind Advisory until 1 PM PST Monday for ORZ026.
     Winter Weather Advisory from 1 PM to 10 PM PST Monday above 4500
     feet in the for ORZ024-028.

CA...High Wind Warning from 4 AM Monday to 4 AM PST Tuesday for
     CAZ085.
     Wind Advisory until 4 AM PST Tuesday for CAZ085.
     Flood Watch through late Monday night for CAZ080.
     Winter Weather Advisory from 1 PM to 10 PM PST Monday above 4500
     feet in the for CAZ080.
     Winter Storm Warning from 10 AM Monday to 10 AM PST Tuesday
     above 4000 feet in the for CAZ080.
     Winter Weather Advisory from 10 AM Monday to 10 AM PST Tuesday
     above 3000 feet in the for CAZ082-083.
     Winter Storm Warning from 10 AM Monday to 10 AM PST Tuesday
     above 3500 feet in the for CAZ082-083.
     High Wind Warning until 4 PM PST Monday for CAZ081.

Pacific Coastal Waters...
- Small Craft Advisory until 7 AM PST Tuesday for
  PZZ350-356-370-376.
- Hazardous Seas Warning until 4 PM PST Monday for
  PZZ350-356-370-376.
- Gale Warning until 4 PM PST Monday for PZZ376.

BTL/DW/JRS

In the hours before

Local storm report, Jan 31, 2:51 PM PST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
251 PM PST SUN JAN 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HEAVY RAIN       2 SSW OBRIEN            42.05N 123.71W
01/31/2021  M2.07 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            2.07 INCHES STORM TOTAL AS OF 1445 PST.

&&

JRS
Local storm report, Jan 31, 2:52 PM PST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
252 PM PST SUN JAN 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HEAVY RAIN       SELMA                   42.28N 123.62W
01/31/2021  M0.80 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            6 HOUR TOTAL ENDING AT 2 PM PST.

&&

JRS
Local storm report, Jan 31, 4:36 PM PST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
436 PM PST SUN JAN 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HEAVY RAIN       1 SSE MURPHY            42.34N 123.33W
01/31/2021  M1.29 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 1630 PST.

&&

JRS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 8:00 PM PSTGale WarningMFR12 hr
Jan 31, 8:00 PM PSTSmall Craft AdvisoryMFR58 hr
Feb 1, 9:32 AM PSTAreal Flood AdvisoryMFRCoos, Curry, Douglas, Josephine18 hr
Feb 1, 9:49 AM PSTRiver Flood WatchMFRCoos, Curry, Douglas22 hr
Feb 1, 2:31 PM PSTGale WatchMFR12 hr
Feb 1, 3:09 PM PSTWinter Weather AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more44 hr
Feb 1, 9:32 AM PSTAreal Flood AdvisoryMFRSiskiyou18 hr

Nearby

Hazardous Seas Warnings in Oregon, 2021Every hazardous seas warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.